# SDR ASAA2018081535790

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 40,990 hours, 12,374 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF0825
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,467 hours, 9,724 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF THE NR 2 ENGINE, N2 ACHIEVED 7% THEN ROLLED BACK TO 0%.  RETRY WITH SAME RESULT.  DURING BOTH ATTEMPTS THE START VALVE OPEN LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED THE STARTER, INSPECTED QAD AREA FOR DEBRIS,  NONE FOUND. SERVICED NEW STARTER WITH OIL & INSTALLED IAW AMM 80-11-01. OPS CHECKED GOOD. NORMAL ENGINE START PERFORMED.
